Dissipative sets and nonlinear perturbated equations in Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, pp. 365-390
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1972_3_26_2_365_0,
author = {Barbu, Viorel},
title = {Dissipative sets and nonlinear perturbated equations in {Banach} spaces},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {365--390},
year = {1972},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 26},
number = {2},
mrnumber = {402555},
zbl = {0245.35069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1972_3_26_2_365_0/}
}
TY - JOUR AU - Barbu, Viorel TI - Dissipative sets and nonlinear perturbated equations in Banach spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1972 SP - 365 EP - 390 VL - 26 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1972_3_26_2_365_0/ LA - en ID - ASNSP_1972_3_26_2_365_0 ER -
%0 Journal Article %A Barbu, Viorel %T Dissipative sets and nonlinear perturbated equations in Banach spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1972 %P 365-390 %V 26 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1972_3_26_2_365_0/ %G en %F ASNSP_1972_3_26_2_365_0
Barbu, Viorel. Dissipative sets and nonlinear perturbated equations in Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, pp. 365-390. http://geodesic.mathdoc.fr/item/ASNSP_1972_3_26_2_365_0/
